MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 2133839
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
We received the new retainer which unfortunately the same as the previous one!! extremely tight and when the patient tried it, she ended up chipping her lower incisor!!!! and her lower teeth are all very sore! it is very tight and we struggled to put it on or take it out!!.
 
Additional Manufacturer Narrative
Clearcorrect findings: complaint management received a complaint for the retainer shipped on (b)(6) 2025, due to the device being excessively tight.All protocols were followed; however, complaint management submitted an internal retainer request to add additional blocking of the undercuts.Because this is a retainer only case, we do not have original patient photos or x-rays.The photos added to the complaint show the chipped tooth, but they are quite blurry and difficult to see.Clinical evaluation: the complaint is of a chipped mandibular right central incisor and accompanied by photographs of the area.Unfortunately, there are no previous photographs for comparison.In general, teeth that are in satisfactory condition without caries, extensive restorations, a history of trauma and other issues that may compromise their integrity should be able to sustain the forces of removable aligner/retainer wear.Chipped teeth are not a known complication of aligner/retainer wear.Without further documentation, timelines and other details, there is insufficient information to derive any conclusions regarding the etiology of the chipped tooth.Additionally, the degree of damage is very minor and could be alleviated by smoothing the incisal edge or a simple bonded composite restoration without much further consequence.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key22699913
Report Number3007130440-2025-00009
Device Sequence Number12998102
Product Code NXC
UDI-Device IdentifierD865REF04001
UDI-Public+D865REF04001/$$52700838562754/16D20250709
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number2133839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale